# SDR AWXA200500677

- Difficulty date: June 2, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, FOUND FLOOR WEB CRACKED AT BS 196.5, WL 207, LEFT BL 28.  MAINTENANCE REMOVED CRACKED FLOOR WEB AT BS 196.5, WL 207, LEFT BL 28 AND FABRICATED NEW WEB IAW BOEING 737-300 SRM 51-40-02 FIGURE 2 AND DWG 65-45833.  INSTALLED FABRICATED REPAIR PARTS AT BS 196.5, WL 207, LEFT BL 28 IAW BOEING 737-300 SRM 51-40-02.
